MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYNERGY POR HO FEM COM SZ 16; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL

SMITH & NEPHEW, INC. SYNERGY POR HO FEM COM SZ 16; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL
Catalog Number 71306116
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/05/2011
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a right hip revision surgery was performed due to periprosthetic fracture of the patient's femur as a result of the patient falling on the operative side.Stem was removed during the revision surgery.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.(b)(4).

Brand Name
SYNERGY POR HO FEM COM SZ 16
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6566901
Report Number1020279-2017-00340
Device Sequence Number19095090
Product Code MRA
UDI-Device Identifier03596010292001
UDI-Public03596010292001
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P030022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2019
Device Catalogue Number71306116
Device Lot Number09HM09872
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2017
Supplement Date Received by ManufacturerNot provided
04/19/2017
Initial Report FDA Received Date05/15/2017
Supplement Report FDA Received Date05/17/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMORAL HEAD PART# 71303604 LOT# UNKNOWN; LINER PART# 71332756 LOT# UNKNOWN; SHELL PART# 71335556 LOT# UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight68